# SDR P5CA9801036

- Difficulty date: June 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N858FT
- Make and model: Boeing 747123
- Aircraft serial: 20109
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Rivet
- Condition: Missing
- Location: Bs 960
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUR RIVETS FOUND NOT INSTALLED AT FWD CARGO COMPT STA 960 FLOORBEAM UPPER CHORD, BL 0 AND BL 6.  INSTALLED RIVETS AS PER SRM 51-30-02.
